# SDR FDEA202407070958

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77341
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE UNDERFLOOR STATION 1603 LONGERON 51 LEFT   HAND FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT BILGE UNDERFLOOR STATION 1603 LONGERON 51 LEFT   HAND CORROSION REMOVED AND FOUND EXCEEDED ALLOWABLE LIMITS AS PER MD-11 SRM 53-  00-05-2R FIGURE 203 SHEET 1 REPAIR 1. STATION 1603 LONGERON 51 LEFT HAND REPAIRED AS   PER EA # 1-5310-T0379858 PART 1 TITLE: FUSELAGE - MAINFRAME - CORROSION REPAIR ON AFT   INTERMEDIATE FUSELAGE LONGERON L-51L AT STA 1603. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
